# SDR AALA20011072

- Difficulty date: May 4, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AREA OF CORROSION AT GALLEY TIE DOWN AND FLOOR DIAPHRAGM.  REMOVED SECTION OF CORRODED DIAPHRAGM AND INSTALLED DOUBLER PER AARD 53-00-00-2.  (M)
